# SDR DALA2019030201428

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INNER PAN FWD EDGE BELOW OF STOP FITTING NR 3 FWD CARGO COMPARTMENT DOOR. (PTAS) IN REFERENCE NRC 00217. NRC 00623: INNER PAN FWD EDGE BELOW OF STOP FITTING NR 3 FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER SRM 52-30-02-2R REPAIR 3 FIG 201. (LP #0965992)
